Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Jean-Pierre Aubin and Helene Frankowska
Title: Set-valued analysis
Additional book information System \& Control, Foundation \& Applications, vol.~2, Birkhauser, Boston, 1990, xix + 462 pp., US$65.00. ISBN 0-8176-3478-9.


References [Enhancements On Off] (What's this?)

  • [C] Frank H. Clarke, Optimization and nonsmooth analysis, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1983. A Wiley-Interscience Publication. MR 709590 (85m:49002)
  • [E-T] Ivar Ekeland and Roger Temam, Convex analysis and variational problems, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1976. Translated from the French; Studies in Mathematics and its Applications, Vol. 1. MR 0463994 (57 #3931b)
  • [H] Richard B. Holmes, Geometric functional analysis and its applications, Springer-Verlag, New York-Heidelberg, 1975. Graduate Texts in Mathematics, No. 24. MR 0410335 (53 #14085)
  • [K-T] Erwin Klein and Anthony C. Thompson, Theory of correspondences, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1984. Including applications to mathematical economics; A Wiley-Interscience Publication. MR 752692 (86a:90012)
  • [R] R. Tyrrell Rockafellar, Conjugate duality and optimization, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1974. Lectures given at the Johns Hopkins University, Baltimore, Md., June, 1973; Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, No. 16. MR 0373611 (51 #9811)


Review Information

Reviewer: Jonathan Borwein
Journal: Bull. Amer. Math. Soc. 26 (1992), 157-160
DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00246-X
PII: S 0273-0979(1992)00246-X